Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year


IMPACT FACTOR 2016: 0.755
5-year IMPACT FACTOR: 0.789

CiteScore 2016: 0.67

SCImago Journal Rank (SJR) 2015: 0.848
Source Normalized Impact per Paper (SNIP) 2015: 1.000

Mathematical Citation Quotient (MCQ) 2015: 0.66

Online
ISSN
1435-5337
See all formats and pricing
In This Section
Volume 3, Issue 3 (Jan 1991)

Issues

A Note on Quasicontinuous Kernels Representing Quasi-Linear Positive Maps

Sergio Albeverio
  • Fakultät für Mathematik, Ruhr-Universität, W-4630 Bochum 1 (FRG);BiBoS-Research Centre;SFB 237 Essen-Bochum-Düsseldorf; CERFIM (Locarno)
/ Zhi-Ming MaBiBoS-Research Centre;
  • On leave of absence from Inst. Appl. Math., Academia Sinica, Beijing.
Published Online: 2009-12-11 | DOI: https://doi.org/10.1515/form.1991.3.389

About the article

Published Online: 2009-12-11

Published in Print:



Citation Information: Forum Mathematicum, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.1991.3.389. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
GERALD TRUTNAU
Infinite Dimensional Analysis, Quantum Probability and Related Topics, 2005, Volume 08, Number 03, Page 357
[2]
Lucian Beznea, Nicu Boboc, and Michael Röckner
Comptes Rendus Mathematique, 2008, Volume 346, Number 5-6, Page 323

Comments (0)

Please log in or register to comment.
Log in